Fish and Reptile Tour
A 30 to 45-minute walking tour focusing on the education and conservation of sea turtles, sharks, rays, crocodilians, and fishes. This tour also includes feeding and training demonstrations.
9:30 a.m. | 11:45 p.m. | 2:15 p.m.
A 30-minute educational and entertaining presentation featuring the crazy, charismatic, and unique personalities of multiple parrot species.
10:00 a.m. | 12:30 p.m. | 3:00 p.m.
A 30-minute entertaining and educational presentation that displays the intelligence, athleticism, and vocal abilities of Atlantic bottlenose dolphins and includes a dynamic in-water trainer performance.
10:30 a.m. | 1:00 p.m. | 3:30 p.m.
Sea Lion Show
A 30-minute entertaining and educational presentation that displays the charming personalities, silly antics, and unique abilities of California sea lions.
11:00 a.m. | 1:30 p.m. | 4:00 p.m.
Bottomless Boat Ride
A brief tour of the main lagoon aboard an open-center boat while accompanied by the dolphins. This tour provides historical information about the park and provides photo and viewing opportunities of native wildlife.